# SDR DALA2019052903290

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 66,271 hours, 28,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 1091242) ***MCC RAM 1*** 1R DOOR HARD TO ARM/DISARM. CORRECTIVE ACTION: ADJUSTED GIRT BAR MECHANISM IAW AMM 52-11. REMOVED AND STOWED BOTTLE SAFETY PINS. OPS CHECKS GOO. (JG700989) VERIFIED BOTTLE PIN REMOVED AND STOWED. VERIFIED OPERATION OF GIRT BAR MECHANISM. OK TO INSTALL DOOR BUSTLE. INSTALLED DOOR BUSTLE OK FOR SVC FINAL BUBACK AND RII INSPECTION COMPLETED.
